# SDR DALA1027756901

- Difficulty date: September 2, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AT APPROX 540-560 STRINGER 18L SKIN SURFACE PREVIOUSLY INDENTIFIED DENTS (2EA) ID TAG HAVE BEEN PAINTED OVER.  REMOVED AND REPLACED DOUBLER DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 168283.  (DL75E102786)
